Clonazepam overdose in dogs

By | 25.06.2018

clonazepam overdose in dogs

He's become extremely lethargic and he's not eating or. I will recommend your site to all my pet loving friends. Can they prescribe antibiotics without an appt? Too much clonazepam can lower the blood pressure, leading to weakness or collapse. J Toxicol Clin Toxicol. As with any overdose, the first step is an assessment of the patient's airway, breathing, and circulation, and these should be addressed rapidly as needed.

Started: Clonazepam overdose in dogs

How long does clonazepam withdrawal last Oxycodone clonazepam interaction with medical marijuana
Clonazepam overdose in dogs 860
How to take clonazepam for sleep 335
CLONAZEPAM SIDE EFFECTS KLONOPIN WITHDRAWAL SIDE Ovfrdose clonazepam, Dog Expert: NancyH is online now Get an Answer Continue. Circumstances and toxicology of sudden or dogs deaths overdose alprazolam. Practicing Veterinary Technician for 26 years. Is this dangerous and what should I do. Please enable scripts and reload this page. Discharge from one eye and now runny nose and breathing.

Too much tramadol can cause sedation or agitation, wobbliness, disorientation, vomiting, tremors and possibly seizures. Most pets that ingest alprazolam can become sleepy and wobbly; however a few will become very agitated instead. These pills are commonly ingested by pets as people put them out on the nightstand so they remember to take them. Large doses of alprazolam can drop the blood pressure and could cause weakness or collapse. This medication doesn't have the same effect in pets as it does in people; it acts as a stimulant in our pets and causes elevated heart rate and body temperature, along with hyperactivity, tremors and seizures.

Pets commonly eat pills left on the bedside table. Zolpidem may make cats wobbly and sleepy, but most pets become very agitated and develop elevated heart rates. It is sometimes also prescribed as a sleep-aid. When animals ingest clonazepam they can become sleep and wobbly. Too much clonazepam can lower the blood pressure, leading to weakness or collapse.

Cats are extremely sensitive to acetaminophen, but dogs can be affected too. Acetaminophen can cause liver damage. It can also cause damage to your pet's red blood cells so that the cells are unable to carry oxygen like your body, your pet's body needs oxygen to survive. Dogs and cats are very sensitive to naproxen and even small amounts can cause stomach ulcers and kidney failure.

When ingested by pets it can cause agitation, vocalization, tremors and seizures. For some unknown reason, cats love to eat the capsules. Ingestion can cause agitation, vocalization, tremors and seizures. I couldn't believe how quick the response was and I thank you. It's good to know you're there!! Please let everyone involved with your site know that your Expert, Dr.

Lucy, has saved my dog's life. I will recommend your site to all my pet loving friends. Thank you again for simply being there! Information in questions, answers, and other posts on this site "Posts" comes from individual users, not JustAnswer; JustAnswer is not responsible for Posts. Posts are for general information, are not intended to substitute for informed professional advice medical, legal, veterinary, financial, etc. The site and services are provided "as is" with no warranty or representations by JustAnswer regarding the qualifications of Experts.

To see what credentials have been verified by a third-party service, please click on the "Verified" symbol in some Experts' profiles. Is this dangerous and what should I do. The pills were 0. Answered in 14 minutes by:. Thanks for the question. The dose range for clonazepam in the dog has been reported as 0. Here is a link to a web page which covers Clonazepam use in the dog in depth: You never can tell and allergic reactions are possible so you should monitor your dog for any strange symptoms and contact an emergency vet if they occur, but as I say this is unlikely given the above information.

If I have not answered your question fully enough or if you would like to ask more I will be on line for the next hour or so and I will be delighted to discuss your cat's condition further. Dr Scott Nimmo and 87 other Pet Specialists are ready to help you. Was this answer helpful? A new question is answered every 9 seconds. Ask an Expert Experts are full of valuable knowledge and are ready to help with any question.

Credentials confirmed by a Fortune verification firm. Get a Professional Answer Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to. JustAnswer in the News: If you've got a quick question, you can try to get an answer from sites that say they have various specialists on hand to give quick answers Web sites like justanswer.

Traffic on JustAnswer rose 14 percent I will tell you that What Customers are Saying: Andy Medical Director satisfied customers. Joan Vet Technician 3, satisfied customers. Gary Veterinarian satisfied customers. Bruce Veterinarian satisfied customers. Theresa Voice for your pet 1, satisfied customers. I have a cheek conure who is scratching the top of her head.

I looked today and she's losing feathers on the back of her head and she's bleeding a little under her beak. My yorkie has a hacking cough that sounds really bad. My hamster was prescribed sulfatrim and loxicam for a UTI,. Hi my hamster was prescribed sulfatrim and loxicam for a UTI, last friday, she is 1. My Mom has a Linnie Parakette - about 5 years old. Hi, my Mom has a Linnie Parakette - about 5 years old.

He broke his foot somehow, got surgery and a soft splint.

Facebooktwittergoogle_plusredditpinterestlinkedinmail

2 thoughts on “Clonazepam overdose in dogs

  1. Virg

    I have been using the medication off & on for the past 6 months and it works well for me. I am bipolar and was diagnosed about 8 years ago and was given a lot of other medications for anxiety but this one works best with the bipolar medicine I take at bedtime.

  2. Yokree

    The doctor prescribed .5mg to take daily for occasional panic attacks. At first it seemed like a lifesaver, but after a few months, it didn't seem to be helping, so the doctor doubled my dose. A few weeks later, my panic attacks went from a few times a month to almost daily, and were much more severe than the ones I started taking klonopin for in the first place. The doctor told me to cut back down to my original dose, and my body went crazy - muscle spasms, intense panic attacks, loud ringing in my ears, and nauseated all the time. I would give anything to go back to my "old" panic attacks, which for years only hit once or twice a month for a few minutes at a time. These klonopin panic attacks are lasting for hours at a time, and I am basically housebound between the panic and the physical pain. I am now slowly tapering off this medication, dropping .1mg at a time every month. I have read that it is actually quite common for klonopin to increase anxiety and panic attacks. Why didn't the doctor tell me this could happen?

Leave a Reply